The parameters of Fibonacci and Lucas cubes

Aleksandar Ilić, Marko Milošević

Abstract


Motivated by the conjectures from Castro, et al. in 2011, in this paper we use integer programming formulations for computing the domination number, the 2-packing number and the independent domination number of Fibonacci cubes and Lucas cubes for n ≤ 13.


Keywords


Fibonacci cubes, Lucas cubes, domination number, 2-packing number

Full Text:

PDF ABSTRACTS (EN/SI)


ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications